MAUDE Adverse Event Report: DENTSPLY DETREY GMBH IRM POWDER 40G; CEMENT, DENTAL

DENTSPLY DETREY GMBH IRM POWDER 40G; CEMENT, DENTAL
Catalog Number 606.61.520
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 03/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While it is unknown if the device used in this case caused or contributed to the patient¿s symptoms, it is possible as allergic reactions to dental materials are known and reported, with medical consequences being dependent upon the severity of the individual allergic response and subsequent exposure to the same material.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device was not returned for evaluation and the lot number was not provided for retained-product testing and/or dhr review.
 
Event or Problem Description
In this event it is reported that irm powder 40g that was used in treatment, the patient developed an allergic reaction and had to be hospitalized.No information about signs and symptoms has been shared.

Brand Name
IRM POWDER 40G
Common Device Name
CEMENT, DENTAL
Manufacturer (Section D)
DENTSPLY DETREY GMBH
detrey strasse 1
konstanz baden-wurttemberg 78467
GM  78467
Manufacturer (Section G)
DENTSPLY DETREY GMBH
detrey strasse 1
konstanz baden-wurttemberg 78467
GM   78467
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key21641515
Report Number8010638-2025-00003
Device Sequence Number7625572
Product Code EMA
UDI-Device IdentifierD0026100071
UDI-PublicD0026100071
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number606.61.520
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date03/07/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/07/2025
Initial Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown